# SDR MASA2011051602741

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,583 hours, 12,596 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW LOOSE DANGLING NR 3 BRAKE.  R2 NR 3 BRAKE ASSY.
